Louisiana, 2007Hail and Damaging Winds in Louisiana, June 3, 2007
June 3, 2007 · NWS LCH · 18 events in 13 counties and zones
A line of severe thunderstorms produced wind gusts in excess of 60 mph across southwest Louisiana.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $97,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe thunderstorms produced wind gusts in excess of 60 mph across southwest Louisiana.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 3, 11:29 AM CST, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 3, 11:29 AM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1229 PM CDT SUN JUN 3 2007
.UPDATE...
HAVE UPDATED ZONES FOR MCS MOVING INTO SE TX AND FOR SVR TSTM
WATCH UNTIL 6 PM.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 73 87 71 88 / 40 40 10 20
KBPT 74 87 71 88 / 20 40 10 20
KAEX 72 89 71 89 / 20 40 10 20
KLFT 71 87 71 89 / 40 40 10 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...SEVERE THUNDERSTORM WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...AND
VERNON.
TX...SEVERE THUNDERSTORM WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING
ZONES: HARDIN...JASPER...NEWTON...ORANGE...AND TYLER.
GM...NONE.
&&
K. KUYPERHazardous weather outlook, Jun 3, 4:31 AM CST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
531 AM CDT SUN JUN 3 2007
GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-041045-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
531 AM CDT SUN JUN 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK FOR THUNDERSTORMS BRIEFLY REACHING SEVERE LEVELS
THIS AFTERNOON FOR THE INTERIOR OF SOUTHEAST TEXAS AND WESTERN
PORTIONS OF CENTRAL LOUISIANA. THIS IS DUE TO INCREASING MOISTURE
AND INSTABILITY AHEAD OF UPPER LEVEL DISTURBANCES IN A NORTHWESTERLY
FLOW.
THERE WILL BE A POSSIBLITY THAT SOME STORMS COULD CONTAIN
LARGE HAIL. THERE IS ALSO AN OUTSIDE CHANCE FOR LOCALLY HEAVY
RAINFALL AND STRONG DOWNBURST WINDS OVER THE LAKES AREA OF
SOUTHEAST TEXAS AND JUST ACROSS THE SABINE RIVER INTO CENTRAL
LOUISIANA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
BEYOND TUESDAY...RAIN CHANCES DIMINISH AND TEMPERATURES SHOULD
INCREASE TO ABOVE SEASONAL NORMS AS RIDGING BUILDS IN.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SPOTTERS IS NOT ANTICIPATED.
JS
In the hours before
Local storm report, Jun 3, 8:55 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
955 AM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM WATER SPOUT 16 SE CAMERON 29.63N 93.11W
06/03/2007 GMZ452 LA PUBLIC
5 WATERSPOUTS OCCURRING AT ONE TIME WERE REPORTED 3 TO 4
MILES APART BETWEEN WEST CAMERON BLOCKS 66 AND 71 AND
MOVING SOUTH. REPORT RECEIVED AT 940 AM CDT.
&&
BARRYLocal storm report, Jun 3, 10:40 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1140 AM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM WATER SPOUT 19 SW CAMERON 29.60N 93.52W
06/03/2007 GMZ450 LA PUBLIC
WATERSPOUT OBSERVED FOR 15 TO 20 MINUTES FROM OIL RIG IN
WEST CAMERON BLOCK 112.
&&
SHAMBURGERLocal storm report, Jun 3, 11:14 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1214 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM WATER SPOUT 17 SSE CAMERON 29.57N 93.19W
06/03/2007 GMZ452 LA PUBLIC
2 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 101
&&
SHAMBURGERLocal storm report, Jun 3, 11:16 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1216 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM WATER SPOUT 14 SE CAMERON 29.65N 93.13W
06/03/2007 GMZ452 LA PUBLIC
3 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 65.
&&
SHAMBURGERLocal storm report, Jun 3, 11:17 AM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1217 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM WATER SPOUT 14 SE CAMERON 29.65N 93.13W
06/03/2007 GMZ452 LA PUBLIC
3 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 65.
0915 AM WATER SPOUT 16 SE CAMERON 29.63N 93.11W
06/03/2007 GMZ452 LA PUBLIC
5 WATERSPOUTS OCCURRING AT ONE TIME WERE REPORTED 3 TO 4
MILES APART BETWEEN WEST CAMERON BLOCKS 66 AND 71 AND
MOVING SOUTH. REPORT RECEIVED AT 940 AM CDT.
1000 AM WATER SPOUT 19 SW CAMERON 29.60N 93.52W
06/03/2007 GMZ450 LA PUBLIC
WATERSPOUT OBSERVED FOR 15 TO 20 MINUTES FROM OIL RIG IN
WEST CAMERON BLOCK 112.
1000 AM WATER SPOUT 17 SSE CAMERON 29.57N 93.19W
06/03/2007 GMZ452 LA PUBLIC
2 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 101
&&
SHAMBURGERLocal storm report, Jun 3, 12:31 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
131 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM TSTM WND DMG 1 S WOODVILLE 30.76N 94.42W
06/03/2007 TYLER TX LAW ENFORCEMENT
POWER LINES DOWNED BY A TREE.
&&
BARRYThunderstorm Wind, Vernon
- When
- June 3, 12:35 PM CST
- Where
- Vernon County, 0.69 mi S of Leesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 31.140, -93.270
Numerous trees were blown down across the parish.
Thunderstorm Wind, Calcasieu
- When
- June 3, 1:19 PM CST
- Where
- Calcasieu County, 0.6 mi W of De Quincy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 30.450, -93.440
Trees and power lines were downed near DeQuincy.
Thunderstorm Wind, Beauregard
- When
- June 3, 1:30 PM CST
- Where
- Beauregard County, 0.69 mi S of Ragley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 30.510, -93.230
Several trees were blown down.
Thunderstorm Wind, Allen
- When
- June 3, 1:53 PM CST
- Where
- Allen County, 0.69 mi N of Kinder
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.490, -92.850
A tree was blown down in Kinder.
Thunderstorm Wind, Allen
- When
- June 3, 2:00 PM CST
- Where
- Allen County, 3.57 mi E of Oberlin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 30.620, -92.710
Two trees were blown down near Oberlin. One of the trees landed on a power line that caught on fire.
Thunderstorm Wind, Jefferson Davis
- When
- June 3, 2:00 PM CST
- Where
- Jefferson Davis County, 3.65 mi SE of Fenton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.343, -92.837
A tree was blown down near the Highway 102 and 99 intersection.
Thunderstorm Wind, Rapides
- When
- June 3, 2:00 PM CST
- Where
- Rapides County, 0.91 mi SE of Alexandria
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 31.291, -92.459
Numerous trees and power lines were blown down between Alexandria and Boyce.
Thunderstorm Wind, Jefferson Davis
- When
- June 3, 2:05 PM CST
- Where
- Jefferson Davis County, 0.91 mi NE of Welsh
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.239, -92.809
A power line was blown down along I-10 between mile markers 55 and 56.
Thunderstorm Wind, Calcasieu
- When
- June 3, 2:10 PM CST
- Where
- Calcasieu County, Araret
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 30.300, -93.200
The roof of a drug store was damaged.
Thunderstorm Wind, Rapides
- When
- June 3, 2:10 PM CST
- Where
- Rapides County, 0.91 mi SE of Echo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 31.111, -92.239
Numerous trees and power lines were blown down across the eastern section of Rapides Parish.
Thunderstorm Wind, Evangeline
- When
- June 3, 2:20 PM CST
- Where
- Evangeline County, 0.91 mi NW of Ville Platte
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 30.689, -92.281
A few trees and power lines were blown down across Evangeline Parish.
Thunderstorm Wind, Jefferson Davis
- When
- June 3, 2:20 PM CST
- Where
- Jefferson Davis County, 0.6 mi E of Jennings
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.220, -92.660
A tree fell on a power line in Jennings.
Thunderstorm Wind, Avoyelles
- When
- June 3, 2:25 PM CST
- Where
- Avoyelles County, 2.83 mi SSW of Moncla
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 31.162, -92.138
A tree was blown down along Highway 1 near Effie.
Hail, Acadia
- When
- June 3, 2:30 PM CST
- Where
- Acadia County, 0.91 mi SW of Crowley
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 30.210, -92.380
Thunderstorm Wind, St. Landry
- When
- June 3, 2:40 PM CST
- Where
- St. Landry County, 0.69 mi S of Opelousas
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 30.520, -92.080
Several trees were blown down in and around Opelousas.
Hail, Lafayette
- When
- June 3, 3:06 PM CST
- Where
- Lafayette County, 0.91 mi NE of Scott
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.240, -92.090
Thunderstorm Wind, St. Martin
- When
- June 3, 3:20 PM CST
- Where
- St. Martin County, Parks
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 30.220, -91.830
Two trees were blown down near Parks.
Thunderstorm Wind, St. Mary
- When
- June 3, 4:09 PM CST
- Where
- St. Mary County, 0.6 mi E of Sterling Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 29.800, -91.510
Power lines were blown down in Franklin.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Texas, June 3, 20071 death · 3 injured · $95,000 · 56 kt wind · 17 events
- Flash Flooding and Hail in Texas, June 3 to 4, 2007$920,000 · 1 in hail · 20 events
- Flash Flooding and Damaging Winds in Ohio, June 3, 2007$1.5 million · 50 kt wind · 6 events
- Tornado and Flash Flood in Wisconsin, June 3, 2007$250,000 · EF1 · 6 events
- Flooding and Damaging Wind in Michigan, June 3 to 7, 2007$470,000 · 56 kt wind · 3 events
- Damaging Wind in Louisiana, June 3, 2007$500,000 · 60 kt wind · 1 event
- Flash Flooding and Hail in Texas, June 3, 2007$90,000 · 1.75 in hail · 20 events
- Flash Flooding and Damaging Winds in New York, June 3, 2007$120,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Texas, June 3, 2007$64,000 · 1.25 in hail · 17 events
- Hail and Damaging Winds in Texas, June 3, 2007$24,000 · 1.5 in hail · 8 events
- Damaging Winds in Michigan, June 3, 2007$30,000 · 52 kt wind · 2 events
- Flash Flood in New York, June 3, 2007$25,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 40991, 40994, 40996, 40997, 40999, 41001, 41002, 41004, 41006, 41007, 41009, 41010, 41012, 40988, 41013, 40989, 41014, 41016.